Isoperimetric inequalities in parabolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 1, p. 51-73
@article{ASNSP_1986_4_13_1_51_0,
     author = {Mossino, J. and Rakotoson, J. M.},
     title = {Isoperimetric inequalities in parabolic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {1},
     year = {1986},
     pages = {51-73},
     zbl = {0652.35053},
     mrnumber = {863635},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_1_51_0}
}
Mossino, J.; Rakotoson, J. M. Isoperimetric inequalities in parabolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 1, pp. 51-73. http://www.numdam.org/item/ASNSP_1986_4_13_1_51_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, New York, San Francisco, London, 1975. | MR 450957 | Zbl 0314.46030

[2] C. Bandle, Isoperimetric Inequalities and Applications, Pitman Advances Publishing Program, Boston, London, Melbourne, 1980. | MR 572958 | Zbl 0436.35063

[3] C. Bandle - J. Mossino, Application du réarrangement à une inéquation variationnelle, Note aux C.R.A.S., t. 296, série I, pp. 501-504, 1983, and a detailed paper, in Ann. Mat. Pura Appl. (IV) vol 138 (1984), pp. 1-14. | MR 702557 | Zbl 0534.49006

[4] C. Bardos, A regularity theorem for parabolic equations, J. Funct. Anal., 7, no. 2 (1971). | MR 283433 | Zbl 0214.12302

[5] A. Bensoussan - J.L. Lions, Applications des inéquations variationnelles en contrôle stochastique, Dunod, Collection « Méthodes Mathématiques de l'Informatique », 1978. | MR 513618 | Zbl 0411.49002

[6] J. Mossino - R. Temam, Directional derivative of the increasing rearrangement mapping, and application to a queer differential equation in plasma physics, Duke Math. J., 48 (1981), pp. 475-495. | MR 630581 | Zbl 0476.35031

[7] J. Mossino, Inégalités isopérimétriques et applications en physique, Hermann, Paris, Collection « Travaux en cours », 1984. | MR 733257 | Zbl 0537.35002

[8] G. Talenti, Elliptic equations and rearrangements, Ann. Scuola Norm. Sup. Pisa, serie 4, no. 3 (1976), pp. 697-718. | Numdam | MR 601601 | Zbl 0341.35031

[9] J.L. Vazquez, Symétrisation pour ut = Δϕ(u) et applications, Note aux C.R.A.S., 295, série I (1982), pp. 71-74 and 296, série I (1983), p. 455. | Zbl 0501.35015